Alert archive / Tennessee / Frost Advisories in 2016
Frost Advisory 1, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Mar 19, 2016, 3:12 PM EDT for 4 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Mar 20, 2016, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2016, 3:12 PM EDT (19:12 UTC)
- In effect from
- Mar 20, 2016, 4:00 AM EDT
- Expired
- Mar 20, 2016, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Morristown, TN
Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Cocke County, TN, Monroe County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 81 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246 WWUS74 KMRX 191912 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 312 PM EDT SAT MAR 19 2016 ...FROST FOR ELEVATIONS ABOVE 2000 FEET TONIGHT... .COLD AIR WILL BUILD INTO THE AREA TONIGHT BEHIND A COLD FRONT. TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING FOR AREAS AT OR ABOVE 2000 FEET...RESULTING IN FROST DEVELOPING IN SOME LOCATIONS. NCZ060-061-TNZ041-072-074-087-200900- /O.NEW.KMRX.FR.Y.0001.160320T0800Z-160320T1300Z/ CHEROKEE-CLAY-COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...COSBY... CADES COVE...GATLINBURG...COKER CREEK 312 PM EDT SAT MAR 19 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. * EVENT...TEMPERATURES WILL FALL NEAR OR BELOW FREEZING FOR ELEVATIONS AT OR ABOVE 2000 FEET...LEADING TO FROST. * TIMING...BETWEEN 4 AM AND 9 AM EDT. * IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
2 follow-up statements
389 WWUS74 KMRX 200204 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1004 PM EDT SAT MAR 19 2016 ...FROST FOR ELEVATIONS ABOVE 2000 FEET TONIGHT... ...FREEZE WATCH IS IN EFFECT FOR SUNDAY NIGHT AND MONDAY MORNING... .COLD AIR WILL BUILD INTO THE AREA TONIGHT BEHIND A COLD FRONT. TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING FOR AREAS AT OR ABOVE 2000 FEET...RESULTING IN FROST DEVELOPING IN SOME LOCATIONS. THE COLD AIR WILL CONTINUE TO SETTLE INTO THE REGION FOR SUNDAY NIGHT WITH TEMPERATURES FALLING AT OR BELOW FREEZING MOST LOCATIONS BY EARLY MONDAY MORNING. NCZ060-061-TNZ041-072-074-087-201015- /O.NEW.KMRX.FZ.A.0001.160321T0600Z-160321T1400Z/ /O.CON.KMRX.FR.Y.0001.160320T0800Z-160320T1300Z/ CHEROKEE-CLAY-COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...COSBY... CADES COVE...GATLINBURG...COKER CREEK 1004 PM EDT SAT MAR 19 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * EVENT...TEMPERATURES WILL FALL NEAR OR BELOW FREEZING FOR ELEVATIONS AT OR ABOVE 2000 FEET...LEADING TO FROST. TEMPERATURES WILL DROP TO THE UPPER TEENS AND 20S SUNDAY NIGHT AND MONDAY MORNING. * TIMING...BETWEEN 4 AM AND 9 AM EDT TONIGHT. TEMPERATURES WILL DROP AT OR BELOW FREEZING SUNDAY EVENING AND CONTINUE THROUGH MID-MORNING MONDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED BOTH TONIGHT AND ESPECIALLY SUNDAY NIGHT AND MONDAY MORNING. GIVEN THE RECENT WARM SPELL...FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>017-035>040-042>044-046-067>071-073-081>086-098>102-VAZ001- 005-008-201015- /O.NEW.KMRX.FZ.A.0001.160321T0600Z-160321T1400Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-SCOTT-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...CEDAR CREEK...JOHNSON CITY... ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND... BENTON...DUCKTOWN...JONESVILLE...GATE CITY...ABINGDON 1004 PM EDT SAT MAR 19 2016 /904 PM CDT SAT MAR 19 2016/ ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * EVENT...TEMPERATURES WILL DROP TO THE UPPER 20S AND LOWER 30S SUNDAY NIGHT AND MONDAY MORNING ACROSS MOST OF THE AREA. * TIMING...TEMPERATURES WILL DROP AT OR BELOW FREEZING LATE SUNDAY NIGHT THROUGH MID-MORNING MONDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED SUNDAY NIGHT AND MONDAY MORNING. GIVEN THE RECENT WARM SPELL...FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$
749 WWUS74 KMRX 200734 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 334 AM EDT SUN MAR 20 2016 ...FROST FOR ELEVATIONS ABOVE 2500 FEET TONIGHT... ...FREEZE WATCH IS IN EFFECT FOR SUNDAY NIGHT AND MONDAY MORNING... .COLD AIR WILL CONTINUE TO BUILD INTO THE AREA EARLY THIS MORNING BEHIND A COLD FRONT. TEMPERATURES WILL DROP TO NEAR OR BELOW FREEZING FOR AREAS AT OR ABOVE 2500 FEET...RESULTING IN FROST DEVELOPING IN SOME LOCATIONS. THE COLD AIR WILL CONTINUE TO SETTLE INTO THE REGION FOR SUNDAY NIGHT WITH TEMPERATURES FALLING AT OR BELOW FREEZING MOST LOCATIONS BY EARLY MONDAY MORNING. NCZ060-061-TNZ041-072-074-087-201300- /O.CON.KMRX.FR.Y.0001.160320T0800Z-160320T1300Z/ /O.CON.KMRX.FZ.A.0001.160321T0600Z-160321T1400Z/ CHEROKEE-CLAY-COCKE SMOKY MOUNTAINS-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...COSBY... CADES COVE...GATLINBURG...COKER CREEK 334 AM EDT SUN MAR 20 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * EVENT...TEMPERATURES WILL BE NEAR OR BELOW FREEZING FOR ELEVATIONS AT OR ABOVE 2500 FEET...LEADING TO FROST. TEMPERATURES WILL DROP TO THE 20S TO LOWER 30S SUNDAY NIGHT INTO MONDAY MORNING. * TIMING...BETWEEN 4 AM AND 9 AM EDT TONIGHT. TEMPERATURES WILL DROP AT OR BELOW FREEZING SUNDAY EVENING AND CONTINUE THROUGH MID-MORNING MONDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED BOTH TONIGHT AND ESPECIALLY SUNDAY NIGHT AND MONDAY MORNING. GIVEN THE RECENT WARM SPELL... FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>017-035>040-042>044-046-067>071-073-081>086-098>102-VAZ001- 005-008-201300- /O.CON.KMRX.FZ.A.0001.160321T0600Z-160321T1400Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-SCOTT-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...CEDAR CREEK...JOHNSON CITY... ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR... ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND... BENTON...DUCKTOWN...JONESVILLE...GATE CITY...ABINGDON 334 AM EDT SUN MAR 20 2016 /234 AM CDT SUN MAR 20 2016/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... * EVENT...TEMPERATURES WILL DROP TO THE UPPER 20S AND LOWER 30S SUNDAY NIGHT INTO MONDAY MORNING ACROSS MUCH OF THE AREA. * TIMING...TEMPERATURES WILL BE AT OR BELOW FREEZING LATE SUNDAY NIGHT THROUGH MID-MORNING MONDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS OR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED SUNDAY NIGHT AND MONDAY MORNING. GIVEN THE RECENT WARM SPELL...FROST AND FREEZING TEMPERATURES WILL DAMAGE SENSITIVE VEGETATION...SUCH AS FRUIT TREES AND BERRIES...IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Mar 19, 2:56 PM EDT, 16 minutes earlier.
Area forecast discussion, Mar 19, 2:56 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
256 PM EDT SAT MAR 19 2016
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
SHOWERS IN THE EASTERN PORTIONS OF THE AREA MARK THE LOCATION OF A
COLD FRONT...WITH A SHARP DEWPOINT GRADIENT NOTED FROM RHP TO CHA.
THIS WILL MOVE OUT SOON AND WE SHOULD BE DRY FOR MOST OF THE NIGHT.
WITH COLD ADVECTION...THE FREEZING LEVEL TONIGHT WILL DROP TO AROUND
2000 FT...SO THERE MAY BE SOME AREAS IN THE MOUNTAINS THAT WILL GET
FROST. A FROST ADVISORY WILL BE ISSUED FOR THE SMOKIES AND SW NC
ZONES ABOVE 2000 FT.
TOMORROW...A CLOSED LOW WITH VERY COLD TEMPS ALOFT WILL DROP INTO
WEST TN AND MOVE EAST WHILE TRANSITIONING TO AN OPEN WAVE. LAPSE
RATES UNDER THIS TROUGH WILL BE VERY STEEP...AND GENERATE NUMEROUS
SHOWERS FOR PARTS OF THE AREA. THE MODELS FAVOR SOUTHERN AND CENTRAL
PORTIONS FOR POPS AND QPF...AND SOME ISOLATED THUNDSTORMS MAY BE
POSSIBLE. THIS APPEARS TO BE A SETUP WHERE WE GET REPORTS OF SMALL
HAIL OR GRAUPEL AS WELL. ELEVATIONS ABOVE 3000 FT WILL LIKELY REMAIN
BELOW FREEZING ALL DAY...WITH SNOW ACCUMULATIONS POSSIBLE ABOVE THAT
LEVEL. DECREASING CLOUDS WITH CONTINUED COLD ADVECTION AT 850 MB
TOMORROW NIGHT WILL LEAD TO NEAR TO SUB FREEZING TEMPS IN THE
VALLEY. WILL HANDLE THIS WITH A SPS FOR NOW.
.LONG TERM (MONDAY THROUGH SATURDAY)...
BY MONDAY THE UPPER TROUGH WILL BE WELL EAST OF THE FORECAST AREA
WITH HIGH PRESSURE AND DRIER AIR MOVING INTO THE REGION.
TEMPERATURES MONDAY WILL START OFF RATHER COLD...PERHAPS FREEZING
OR BELOW AND DAYTIME HIGHS WILL ONLY REACH FROM THE UPPER 40S NORTH
TO MID 50S SOUTH. ANOTHER COLD NIGHT WILL LIKELY OCCUR ON MONDAY
NIGHT UNDER MOSTLY CLEAR SKIES AND LIGHT WINDS. DAYTIME
TEMPERATURES WILL BE NEAR NORMAL TUESDAY AND WARM TO ABOVE NORMAL
BY WEDNESDAY AND INTO THURSDAY AHEAD OF THE NEXT FRONTAL SYSTEM.
TIMING ON THE LATE WEEK FRONT AND UPPER TROUGH HAS BEEN WAVERING.
THIS MORNING THE GFS AND ECMWF AGREE THAT PRECIPITATION AHEAD OF THE
FRONTAL BOUNDARY LOOKS PLAUSIBLE THIS FAR EAST HOWEVER UPPER
DYNAMICS DIFFER WITH EACH OF THESE MODELS. THE GFS JET LOCATION BY
THURSDAY MORNING IS MORE FAVORABLE FOR THE PRECIPITATION TO MOVE IN
DURING THE DAY THURSDAY...ALONG WITH ISOLATED THUNDER POSSIBLE.
STILL APPEARS THAT THE BEST CHANCES FOR SHOWERS AND ISOLATED
THUNDERSTORMS WILL BE THURSDAY NIGHT INTO FRIDAY.
FRIDAY NIGHT THE SHORTWAVE WEAKENS LEAVING A FEW SPOTTY SHOWERS IN
ITS WAKE THROUGH AT LEAST THE FIRST HALF OF THE NIGHT. SHORTWAVE
RIDGING WILL OCCUR WITH DRY CONDITIONS EXPECTED ALONG WITH NEAR
NORMAL TEMPERATURES.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 40 53 32 56 / 10 60 20 0
KNOXVILLE MCGHEE TYSON AIRPORT, TN 38 49 31 51 / 10 60 30 0
OAK RIDGE, TN 38 49 31 53 / 10 60 30 0
TRI CITIES AIRPORT, TN 35 47 29 49 / 10 30 30 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FROST ADVISORY FROM 4 AM TO 9 AM EDT SUNDAY FOR CHEROKEE-CLAY.
TN...FROST ADVISORY FROM 4 AM TO 9 AM EDT SUNDAY FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
SOUTHEAST MONROE.
VA...NONE.
&&
DGS/ACHazardous weather outlook, Mar 19, 3:43 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 343 AM EDT SAT MAR 19 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-200745- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 343 AM EDT SAT MAR 19 2016 /243 AM CDT SAT MAR 19 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... TEMPERATURES TONIGHT WILL DROP INTO THE MID TO UPPER 30S IN MOST VALLEY LOCATIONS...BUT SOME HIGHER TERRAIN AREAS WILL LIKELY SEE TEMPERATURES DROP BELOW FREEZING WHICH COULD DAMAGE OR KILL UNPROTECTED SENSITIVE PLANTS OR FLOWERING TREE BLOSSOMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... COLDER AIR WILL CONTINUE TO FLOW INTO THE REGION SUNDAY NIGHT BEHIND A DEPARTING UPPER LEVEL SYSTEM. FREEZING TEMPERATURES ARE POSSIBLE ACROSS ALMOST THE ENTIRE FORECAST AREA SUNDAY NIGHT...ESPECIALLY OVER SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE. ANY SENSITIVE PLANTS OR FLOWERING TREE BLOSSOMS COULD BE DAMAGED OR KILLED. ADDITIONALLY...A LIGHT SNOWFALL ACCUMULATION WILL BE POSSIBLE ACROSS THE HIGHEST TERRAIN...PRIMARILY ABOVE 3500 FEET...IN SOUTHWEST VIRGINIA AND THE EAST TENNESSEE MOUNTAINS MAINLY SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Frost Advisories in Tennessee, 2016Frost Advisories in North Carolina, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.